Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 93, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 27, 2011, 11:12 AM EDT for 4 counties in Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 11:12 AM EDT (15:12 UTC)
- Expired
- Apr 27, 2011, 12:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Franklin County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 470 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
746
WUUS51 KILN 271512
SVRILN
OHC045-049-129-141-271600-
/O.NEW.KILN.SV.W.0093.110427T1512Z-110427T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1112 AM EDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
SOUTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
EASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
CENTRAL ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL NOON EDT.
* AT 1108 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
KNOCKEMSTIFF...MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTH FORK VILLAGE...
CHILLICOTHE...
KINGSTON...
LOGAN ELM VILLAGE...
CIRCLEVILLE...
SOUTH BLOOMFIELD...
ASHVILLE...
GROVEPORT...
THESE STORMS ARE MOVING VERY QUICKLY AND COULD CONTAIN WIND GUSTS TO
60 MPH.
IN ADDITION...FRANKFORT...ANDERSONVILLE...PICKAWAY COUNTY AIRPORT...
STATE ROUTE 138 AT US ROUTE 22...AW MARION STATE PARK...
STOUTSVILLE...RINGGOLD AND STATE ROUTE 674 AT STATE ROUTE 188 ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3918 8311 3929 8328 3999 8283 3996 8278
3994 8278 3994 8274 3982 8253
TIME...MOT...LOC 1511Z 212DEG 58KT 3932 8308
$$
BINAU5 follow-up statements
470
WWUS51 KILN 271521
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1121 AM EDT WED APR 27 2011
OHC045-049-129-141-271600-
/O.CON.KILN.SV.W.0093.000000T0000Z-110427T1600Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-ROSS OH-
1121 AM EDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
EASTERN PICKAWAY...SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...AND NORTHERN ROSS COUNTY IN SOUTHWEST
OHIO...
AT 1116 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ANDERSONVILLE...MOVING VERY QUICKLY NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
KINGSTON...LOGAN ELM VILLAGE...CIRCLEVILLE...SOUTH BLOOMFIELD...
ASHVILLE...GROVEPORT...CANAL WINCHESTER...PICKERINGTON...BALTIMORE
AND REYNOLDSBURG.
IN ADDITION...PICKAWAY COUNTY AIRPORT...STATE ROUTE 138 AT US ROUTE
22...AW MARION STATE PARK...STOUTSVILLE...RINGGOLD...STATE ROUTE 674
AT STATE ROUTE 188...AMANDA AND DUVALL ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3932 8305 3942 8319 3999 8283 3996 8278
3994 8278 3994 8274 3982 8253
TIME...MOT...LOC 1521Z 212DEG 58KT 3946 8300
$$
BINAU288
WWUS51 KILN 271529
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 AM EDT WED APR 27 2011
OHC141-271539-
/O.CAN.KILN.SV.W.0093.000000T0000Z-110427T1600Z/
ROSS OH-
1129 AM EDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROSS COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3947 8293 3949 8298 3951 8299 3951 8303
3954 8311 3999 8283 3996 8278 3994 8278
3994 8274 3982 8253
TIME...MOT...LOC 1529Z 212DEG 58KT 3956 8290
$$
OHC045-049-129-271600-
/O.CON.KILN.SV.W.0093.000000T0000Z-110427T1600Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
1129 AM EDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
EASTERN PICKAWAY...SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 1125 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
PICKAWAY COUNTY AIRPORT...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
SOUTH BLOOMFIELD...ASHVILLE...GROVEPORT...CANAL WINCHESTER...
PICKERINGTON...BALTIMORE AND REYNOLDSBURG.
IN ADDITION...AW MARION STATE PARK...STOUTSVILLE...RINGGOLD...STATE
ROUTE 674 AT STATE ROUTE 188...AMANDA...DUVALL...SLATE RUN METRO PARK
AND ROYALTON ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8293 3949 8298 3951 8299 3951 8303
3954 8311 3999 8283 3996 8278 3994 8278
3994 8274 3982 8253
TIME...MOT...LOC 1529Z 212DEG 58KT 3956 8290
$$
BINAU635
WWUS51 KILN 271540
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT WED APR 27 2011
OHC045-049-129-271600-
/O.CON.KILN.SV.W.0093.000000T0000Z-110427T1600Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
1140 AM EDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
EASTERN PICKAWAY...SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 1137 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED WEST OF
ROYALTON...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
GROVEPORT...CANAL WINCHESTER...PICKERINGTON...BALTIMORE AND
REYNOLDSBURG.
IN ADDITION...ROYALTON...LITHOPOLIS...FAIRFIELD COUNTY AIRPORT...
CARROLL...BLACKLICK ESTATES AND BRICE ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3961 8286 3967 8294 3969 8300 3999 8283
3996 8278 3994 8278 3994 8274 3982 8253
TIME...MOT...LOC 1540Z 212DEG 58KT 3973 8281
$$
BINAU688
WWUS51 KILN 271550
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1150 AM EDT WED APR 27 2011
OHC129-271600-
/O.CAN.KILN.SV.W.0093.000000T0000Z-110427T1600Z/
PICKAWAY OH-
1150 AM EDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PICKAWAY COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3987 8262 3977 8275 3981 8282 3983 8289
3994 8282 3994 8280 3994 8278 3994 8274
TIME...MOT...LOC 1550Z 205DEG 53KT 3986 8275
$$
OHC045-049-271600-
/O.CON.KILN.SV.W.0093.000000T0000Z-110427T1600Z/
FAIRFIELD OH-FRANKLIN OH-
1150 AM EDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL
OHIO...
AT 1149 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
PICKERINGTON...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
PICKERINGTON.
IN ADDITION...BRICE IS NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3987 8262 3977 8275 3981 8282 3983 8289
3994 8282 3994 8280 3994 8278 3994 8274
TIME...MOT...LOC 1550Z 205DEG 53KT 3986 8275
$$
BINAU394
WWUS51 KILN 271556
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 AM EDT WED APR 27 2011
OHC045-049-271606-
/O.EXP.KILN.SV.W.0093.000000T0000Z-110427T1600Z/
FAIRFIELD OH-FRANKLIN OH-
1156 AM EDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO WILL EXPIRE AT NOON
EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3987 8262 3977 8275 3981 8282 3983 8289
3994 8282 3994 8280 3994 8278 3994 8274
TIME...MOT...LOC 1556Z 205DEG 53KT 3994 8270
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 10:40 AM EDT, 32 minutes earlier.
Area forecast discussion, Apr 27, 10:40 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 AM EDT WED APR 27 2011
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A LOW TO THE NORTHWEST WILL
CONTINUE INTO EARLY AFTERNOON. MORE SHOWERS AND THUNDERSTORMS...
SOME SEVERE...WILL OCCUR LATE THIS AFTERNOON THROUGH TONIGHT AS
ANOTHER LOW TRAVELS THROUGH THE REGION FROM THE SOUTHWEST.
UNSETTLED WEATHER WILL PERSIST ON THURSDAY AS A TROUGH OF LOW
PRESSURE PUSHES THROUGH THE GREAT LAKES. HIGH PRESSURE AND DRY AIR
WILL MOVE IN ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF SHOWERS AND THUNDERSTORMS IS ABOUT TWO THIRDS ACROSS THE
ILN AREA. THIS LINE WILL BE OUT OF THE AREA BY EARLY
AFTERNOON...WITH EASTERN COUNTIES STILL TO EXPERIENCE THE
EFFECTS. WE HAVE ISSUED A FEW TORNADO AND SEVERE THUNDERSTORM
WARNINGS...WITH SOME WIND DAMAGE REPORTED NORTH OF DAYTON. LINE
APPEARS TO BE WEAKENING AT THIS POINT DUE TO DECREASING
INSTABILITY.
LACK OF INSTABILITY BEHIND THE LINE OF THUNDERSTORMS SHOULD KEEP
CONVECTION AT BAY DURING THE EARLY AFTERNOON. TEMPERATURES
REBOUNDING TO NEAR 70 WILL RECHARGE THE ATMOSPHERE...ALLOWING ANOTHER
ROUND OF CONVECTIVE WEATHER TO MOVE IN LATE THIS AFTERNOON. HAVE
ADJUSTED GRIDS ACCORDINGLY FOR THIS RAPIDLY CHANGING SITUATION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
A SECOND WAVE WILL MOVE NORTHEASTWARD OUT OF THE PLAINS LATER
THIS AFTERNOON. WITH THIS FEATURE...A STRONG LOW LEVEL JET COMBINED
WITH AMPLE MOISTURE WILL AID THE DEVELOPMENT OF ANOTHER LARGE
CONVECTIVE COMPLEX OVER THE MISSISSIPPI VALLEY. THIS COMPLEX WILL
MOVE NORTHEASTWARD TOWARD THE OHIO VALLEY TONIGHT AND WILL BRING
WITH IT STRONG TO SEVERE THUNDERSTORMS. THE MAIN THREAT APPEARS TO
BE FLASH FLOODING WITH SOME DAMAGING WINDS AND LARGE HAIL
POSSIBLE.
A COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY THURSDAY MORNING IN
THE WAKE OF THE THUNDERSTORM COMPLEX. THIS WILL BRING AN END TO
THE HEAVY RAIN AND SEVERE WEATHER THREAT ACROSS THE AREA. CAA
WILL USHER IN BELOW NORMAL TEMPERATURES WITH BREEZY CONDITIONS
THURSDAY...WITH WRAP AROUND SHOWERS FROM THE LOW PRESSURE SYSTEM
MAINLY ACROSS CENTRAL AND NORTHERN IN/OH THURSDAY IN TO THURSDAY
NIGHT. HIGH TEMPERATURES THURSDAY WILL ONLY BE SLIGHTLY HIGHER
THAN WEDNESDAY NIGHTS LOWS DUE TO THE CAA.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WRAP AROUND SHOWER ACTIVITY WILL TAPER OFF THURSDAY NIGHT. HIGH
PRESSURE WILL WORK INTO THE FA FOR FRIDAY INTO SATURDAY. A FRONTAL
BOUNDARY WILL APPROACH THE AREA SATURDAY NIGHT AND REMAIN IN THE
VICINITY OF THE FA UNTIL LATE SUNDAY TO EARLY MONDAY MONDAY WHEN
A COLD FRONT PUSHES THROUGH THE AREA. HIGH PRESSURE WILL RETURN TO
THE AREA FOR MONDAY NIGHT INTO TUESDAY.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE CONTINUING TO PIVOT UP ACROSS
WESTERN PORTIONS OF FA. THIS IS ASSOCIATED WITH A SURFACE LOW
CURRENTLY OVER SOUTHWEST INDIANA. AS THIS LOW LIFTS UP INTO THE
LOWER GREAT LAKES THROUGH EARLY AFTERNOON...WE MAY END UP WITH A
BIT OF A LULL IN THE PCPN ACROSS OUR AREA. HOWEVER...A SECONDARY
LOW WILL LIFT QUICKLY NORTHEAST INTO THE MID OHIO VALLEY THROUGH
THIS EVENING. AHEAD OF THIS...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO SPREAD BACK INTO THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. HAVE GENERALLY KEPT CIGS/VSBYS VFR THROUGH THIS
EVENING BUT MVFR TO POSSIBLY IFR CONDITIONS WILL BE POSSIBLE WITH
THE STRONGER STORMS. OTHER CONCERN TODAY WILL BE WINDS AS A STRONG
LOW LEVEL JET WILL BE OVERHEAD. SOME OF THESE WINDS WILL LIKELY
MIX DOWN TO THE SURFACE WITH SOUTHERLY WIND GUSTS IN THE 30 TO
POSSIBLY 40 KNOT RANGE POSSIBLE LATER THIS MORNING INTO THIS
AFTERNOON.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...CONIGLIO/LATTO
SHORT TERM...LATTO
LONG TERM...NOVAK
AVIATION...JGLHazardous weather outlook, Apr 27, 4:38 AM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 438 AM EDT WED APR 27 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-280845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 438 AM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM LIFTING NORTHEAST TOWARD THE GREAT LAKES WILL BRING A STRONG COLD FRONT THROUGH THE OHIO VALLEY LATE TONIGHT NIGHT. AHEAD OF THIS FRONT...STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY LATE THIS AFTERNOON AND EVENING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.
In the hours before
Local storm report, Apr 27, 10:04 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND GST SIDNEY 40.29N 84.16W
04/27/2011 E50 MPH SHELBY OH LAW ENFORCEMENT
&&
KURZLocal storm report, Apr 27, 10:06 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND DMG NEW CARLISLE 39.94N 84.03W
04/27/2011 CLARK OH TRAINED SPOTTER
AWNINGS AND DOOR RIPPED OFF BUILDING.
&&
KURZLocal storm report, Apr 27, 10:25 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND DMG NEW CARLISLE 39.94N 84.03W
04/27/2011 CLARK OH TRAINED SPOTTER
LOTS OF ROOFING AND SIDING DAMAGE WITH STRUCTURAL WOOD
STREWN AROUND NEAR SR 235 AND LAKE AVE.
&&
KURZSpecial weather statement, Apr 27, 10:28 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 AM EDT WED APR 27 2011
KYZ099-100-OHZ073-080>082-088-271530-
LEWIS KY-MASON KY-ADAMS OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH-
1028 AM EDT WED APR 27 2011
...A LINE OF THUNDERSTORMS WILL AFFECT NORTHEAST KENTUCKY AND SOUTH
CENTRAL OHIO THROUGH 1130 AM EDT...
SHOWERS AND THUNDERSTORMS WITH WIND GUST POTENTIAL TO 40 MPH WILL
CONTINUE TO MOVE THROUGH NORTHEAST KENTUCKY AND SOUTH CENTRAL OHIO
THROUGH 1130 AM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARSHALL...
MANCHESTER...TOLLESBORO...WEST UNION...HEAD OF GRASSY...CAMP DIX...
PEEBLES...CYNTHIANA...VANCEBURG...KINCAID SPRINGS...BAINBRIDGE AND
PIKE LAKE.
ALSO...ROCKY FORK LAKE...MAY HILL...EPWORTH...PETERSVILLE...
RECTORVILLE...TRINITY...HARRIS AND RAINSBORO ARE NEAR THE PATH OF
THIS LINE OF THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3832 8336 3839 8341 3837 8345 3840 8348
3843 8358 3848 8359 3852 8364 3850 8374
3879 8362 3919 8354 3938 8287 3894 8296
3850 8316 3843 8323 3833 8324
BINAUSpecial weather statement, Apr 27, 10:53 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 AM EDT WED APR 27 2011
OHZ026-045-046-054>056-064-065-271545-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-HARDIN OH-LICKING OH-MADISON OH-
PICKAWAY OH-UNION OH-
1053 AM EDT WED APR 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...
NORTHWESTERN PICKAWAY...EASTERN MADISON...WESTERN LICKING...
SOUTHEASTERN HARDIN...FRANKLIN...NORTHWESTERN FAIRFIELD AND DELAWARE
COUNTIES THROUGH 1145 AM EDT...
AT 1051 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ESSEX TO 5 MILES SOUTHEAST OF DERBY...MOVING NORTHEAST
AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD...HILLIARD...
GROVE CITY...DUBLIN...UPPER ARLINGTON...POWELL...DELAWARE...
WORTHINGTON...COLUMBUS...BEXLEY...GROVEPORT AND MINERVA PARK.
ALSO...ORIENT...WATKINS...ESSEX...MAGNETIC SPRINGS...NEW ROME...
OSTRANDER...LINCOLN VILLAGE AND COMMERCIAL POINT ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4051 8341 4051 8325 4045 8324 4044 8302
4042 8301 4042 8293 4036 8292 4035 8275
4028 8274 4027 8262 3987 8253 3980 8293
3967 8325 4059 8349 4061 8342Special weather statement, Apr 27, 11:01 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1101 AM EDT WED APR 27 2011
OHZ064-065-073-074-271530-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
1101 AM EDT WED APR 27 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROSS...PICKAWAY...
NORTHWESTERN HOCKING AND FAIRFIELD COUNTIES THROUGH 1130 AM EDT...
AT 1059 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKFORT...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...
WILLIAMSPORT...LOGAN ELM VILLAGE...CIRCLEVILLE...SOUTH BLOOMFIELD...
ASHVILLE...ROCKBRIDGE...SUGAR GROVE...LANCASTER...PLEASANTVILLE...
MILLERSPORT AND BALTIMORE.
ALSO...ANDERSONVILLE...CLARKSBURG...PICKAWAY COUNTY AIRPORT...
HALLSVILLE...WHISLER...ADELPHI...LAURELVILLE AND DARBYVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3925 8327 3968 8317 3980 8290 3979 8283
3982 8283 3983 8280 3985 8280 3994 8259
3993 8254 3951 8245
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:23 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Apr 27, 3:38 AM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Apr 27, 4:04 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Apr 27, 4:46 AM EDT | Areal Flood Advisory | ILN | Auglaize, Miami, Montgomery, Shelby | 3 hr |
| Apr 27, 7:15 AM EDT | Special Weather Statement | ILN | Preble | 60 min |
| Apr 27, 8:17 AM EDT | Special Weather Statement | ILN | Butler, Hamilton, Montgomery, Warren | 43 min |
| Apr 27, 8:23 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 3 hr |
| Apr 27, 9:00 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 45 min |
| Apr 27, 9:24 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland, Warren | 51 min |
| Apr 27, 9:30 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Hardin, Logan, Miami and 3 more | 60 min |
| Apr 27, 9:49 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Fayette, Greene, Logan and 6 more | 41 min |
| Apr 27, 9:52 AM EDT | Tornado Warning | ILN | Clark | 23 min |
| Apr 27, 10:10 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 50 min |
| Apr 27, 10:11 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Highland | 3 hr |
| Apr 27, 10:14 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 30 min |
| Apr 27, 10:28 AM EDT | Special Weather Statement | ILN | Adams, Pike, Ross | 62 min |
| Apr 27, 10:53 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Union | 52 min |
| Apr 27, 11:01 AM EDT | Special Weather Statement | ILN | Fairfield, Pickaway, Ross | 29 min |
| Apr 27, 11:05 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Pickaway | 25 min |
| Apr 27, 11:27 AM EDT | River Flood Advisory | ILN | Hamilton | 10 hr |
| Apr 27, 11:29 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 31 min |
| Apr 27, 12:04 PM EDT | Special Weather Statement | ILN | Licking | 41 min |
| Apr 27, 7:15 PM EDT | Special Weather Statement | ILN | Scioto | 60 min |
| Apr 27, 7:38 PM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 27, 7:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.